Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 709129, 16 pages
http://dx.doi.org/10.1155/2013/709129
Research Article

Time Consistent Strategies for Mean-Variance Asset-Liability Management Problems

1School of Economics, Southwest University for Nationalities, Chengdu, Sichuan 610041, China
2Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China
3Business School, Sichuan University, Chengdu, Sichuan 610064, China

Received 28 May 2013; Accepted 6 August 2013

Academic Editor: Cheng Shao

Copyright © 2013 Hui-qiang Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Ján Závadský, Zuzana Závadská, Lenka Veselovská, and Katarzyna Szczepańska-Woszczyna, “Consistency of the performance management system and its quantification using the Z-MESOT framework,” International Journal for Quality Research, vol. 10, no. 4, pp. 665–684, 2016. View at Publisher · View at Google Scholar
  • Liu-Meng Peng, Xiang-Yu Cui, and Yun Shi, “Time-Consistent Portfolio Policy for Asset-Liability Mean-Variance Model with State-Dependent Risk Aversion,” Journal of the Operations Research Society of China, 2018. View at Publisher · View at Google Scholar